# SDR GAIA00442A

- Difficulty date: August 2, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Switch
- Part number: 11737121
- Condition: Failed
- Location: Rt Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, ANTI-ICE DUCT OVERHEAT LIGHT ILLUMINATED.  ALL ANTI-ICE SWITCHES CLOSED.  ENIGNE NR 3 ANTI-ICE DUCT TEMP SHOWED APPROX 50 DEGREES HIGHER THAN NR 1 AND NR 2 ON TAXI IN.  AIRCRAFT MADE AN UNEVENTFUL RETURN TO BLOCK.  REMOVED AND REPLACED RIGHT PACK TURBIN INLET OVERHEAT SWITCH.  RIGHT PACK OPERATIONALLY CHECKS GOOD DURING GROUND OPERATION.  AIRCRAFT RETURNED TO SERVICE.  (M)
